# SDR USAA20091201SB154

- Difficulty date: November 30, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 036000570010
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - MAINTENANCE REPORTED THE SEAT MOUNTED EMERGENCY LIGHTS ON LAST TWO SEAT ROWS (24 & 25 LEFT SIDE) AND EXTERIOR EMERGENCY LIGHT FOR AFT SERVICE DOOR (STA 1000R) WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE 5 AMP FUSE ON POWER SUPPLY M1137 AT STA 960 OVERHEAD.  OPERATIONAL CHECK GOOD.
